# SDR KNNA20080001

- Difficulty date: January 21, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- Aircraft time: 45,762 hours, 39,062 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 380428114
- Part serial: P35561
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, N
- Precautionary procedure: H, B, A, F

## Discrepancy

THERE WAS AN APU FIRE INDICATION IN FLIGHT AFTER PILOTS FOLLOWED ABNORMAL CHECK LIST FOR CSD LOW OIL PRESSURE LIGHT ILLUMINATION.  ACCORDING TO PILOT'S REPORT, THEY WERE AT FLIGHT LEVEL 34,000 FEET WHEN THEY ATTEMPTED TO START, AS PER CHECK LIST, THE APU WHEN THE APU FIRE WARNING BELL RANG AND LIGHT ILLUMINATED.  THE PILOTS PERFORMED MEMORY ITEMS FROM APU FIRE CHECKLIST AND THEN FIRED APU FIRE BOTTLE.  AT MERCED, THE APU WAS REMOVED AND THOROUGHLY INSPECTED IAW MM 49-00-00 AND FOUND SERVICEABLE THEN REINSTALLED.
